# SDR QR9R20220715002

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723829762
- Aircraft time: 2,857 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876400
- Part serial: 701510
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 AP ACTUATOR FAILED 3 TIMES ON PREFLIGHT. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-8. T/F SUCCESSFULLY COMPLETED.
